# SDR CA000530016

- Difficulty date: May 10, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,207 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: O94B12209
- Condition: Reads Low
- Location: Engine
- Component: Engine Fuel Pump, Zenith
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT NOTICED THE FUEL PRESSURE INDICATING ZERO.  BEING CLOSE TO THE DESTINATION, THE SHORT FLIGHT WAS COMPLETED WITHOUT INCIDENT.  WITH THE ENGINE SHUT DOWN, NOTICED THE PUMP OPERATION SOUNDED CORRECT WITH THE POWER APPLIED, BUT WAS FOUND TO BE PRODUCING NO PRESSURE AND WAS REMOVED.  THE IMPELLER TO MOTOR DRIVE CONNECTION SEEMS TO HAVE FAILED.  A REPLACEMENT PUMP WAS INSTALLED AND THE ROTORCRAFT RETURNED TO SERVICE.
